When I first started taking the steroids my hair started falling out as well. I was trying to grow it out after having it short for a few years, so to start loosing it again was really demoralizing. My hair is naturally super thick and curly, but it became really thin and lost it's body. So like one of the other ladies on this forum mentioned, I shaved it off! It was totally liberating, but a bit cold, as here in the UK winter lasts for about 6 months. I found that shaving it really helped get the thickness back and now I am growing it out again.
As for makeup, I really recommend hourglass concealer for stubborn under eye circles. I am naturally fair skinned with freckles anyway so the paleness I was used to. As someone with fair skin I can say that blush is your best friend, and Maybelline do some really lovely cream blushes that wont dry out the skin. Also I found that my lashes and brows became thinner as my hair thinned, and I think that just spending a few more minutes a day filling in your brows with a shade that either matches your hair colour or is one shade lighter, can be helpful in adding structure back to the "moon-face". Particularly if you have to shave your head! Mac products are really fab for this and come in a range of colours which don't have too much of an orange undertone which I have found to be the problem with a lot of other brands. Finally for the rash I got I used a face mask and gentle exfoliant twice a week from a brand we have here in the UK called Neal's Yard which uses mostly organic products with a few less chemicals than the normal drug store brands (I hope!)
I hope this is helpful to someone, it's my first time posting on any kind of forum like this. Good luck!View Thread
WebMD's Day2Night will help you develop personal coping strategies for living with lupus – at home, at work, or with family and friends.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.